# SDR AALA202203282629

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737*
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER LOWER SKIN CRACKED AT STABILIZER STATION 138.70 AND 10 INCHES FORWARD OF THE AFT SPAR.  REPAIRED SKIN PER SRM 55-10-01-2R-11 AND EA 334880
